# SDR AALA201708219038

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 21,935 hours, 8,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Obstructed
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR WARNING LIGHT ILLUMINATED AT START OF TAKEOFF.  ABORTED TAKEOFF AT 50 KNOTS.  FOUND PULL LANYARD JAMMED IN LOCK ROLLER PREVENTING THE DOOR FROM FULLY LATCHING.  REMOVED LANYARD AND OPERATED DOOR PER AMM 52-31-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
